MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® CLEAN-CATH® CATHETER; CLEAN CATH VINYL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® CLEAN-CATH® CATHETER; CLEAN CATH VINYL CATHETER
Model Number 421614
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the clean cath vinyl catheter was packaged backwards.
 
Event or Problem Description
It was reported that the clean cath vinyl catheter was packaged backwards.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use." correction: d10, h3.

Brand Name
BARD® CLEAN-CATH® CATHETER
Common Device Name
CLEAN CATH VINYL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8422474
Report Number1018233-2019-01309
Device Sequence Number16593243
Product Code KOD
UDI-Device Identifier00801741038976
UDI-Public(01)00801741038976
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K802665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421614
Device Catalogue Number421614
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer03/20/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1